# SDR AALA20100616LHR01

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 35,311 hours, 4,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR GALLEY BULKHEAD EMERGENCY LIGHT BROKEN. REPLACED RIGHT REAR GALLEY BULKHEAD EMERGENCY LIGHT ASSEMBLY.
